English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52047/87178 (60%)
Visitors : 8708641      Online Users : 379
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41240

    Title: A limit relationship between laguerre and hermit polynomials
    Authors: Chen, Kung-yu;Srivastavam, H. M.
    Contributors: 淡江大學數學學系
    Keywords: Limit relationship;Laguerre polynomials;Hermite polynomials;Finite differences;Generating functions;Classical orthogonal polynomials;Srivastava–Singhal polynomials;Jacobi polynomials;Gegenbauer (or ultraspherical) polynomials
    Date: 2005-01
    Issue Date: 2010-01-28 07:03:10 (UTC+8)
    Publisher: Taylor & Francis
    Abstract: The authors prove a generalization of a limit relationship between the Laguerre and the Hermite polynomials. The demonstration, which is presented in this article in the general case, differs markedly from each of the earlier proofs given for the known special case. Some other limit relationships between classical orthogonal polynomials are also considered.
    Relation: Integral Transforms and Special Functions 16(1), pp.75-80
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback